# SDR GUUA09190601

- Difficulty date: September 19, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 22,431 hours, 26,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2060
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9220 PBI/TPA DURING APPROACH LANDING GEAR CIRCUIT BREAKER POPPED GEAR WOULD NOT COME DOWN MANUALLY EXTENDED LANDING GEAR.  LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR SERVICE VALVE, LANDING GEAR OPERATIONAL CHECK NORMAL.
